See Alike in...

Alike App

Browser

carolinagirl627

769d

I was diagnosed with hypothyroidism after 2 years of depressive episodes; when I went on synthroid and my thyroid levels returned to normal, I felt better, but still not as energetic or happy as I was before I started experiencing symptoms. Does anyone know anything else I can try to alleviate low energy/mood alongside synthroid?

    • zerochan

      768d

      I agree with dowagiac! it took a long time to get back onto my feet. even when my thyroid levels were normalized / balanced, i still felt groggy, unenergetic, etc. i actually had a talk with my doctor about increasing the dosage of synthyroid, i was 17 at time i was diagnosed with hypo. she was on the same page as me and i increased from .50 to .75 in increments. i notice a big change in my energy! also, i think diet plays a big role too. i try to cut gluten to a minimum and cook at home. little bit of regular activity or exercise can help as well :3 just the basic essential stuff yk. i still feel tired here and there, but it does help out!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion